# SDR MASA200500204

- Difficulty date: March 11, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 19,548 hours, 15,582 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Squib
- Part number: 055046B
- Part serial: 2191
- Condition: Blown
- Location: Adg
- Part time: 2,567 hours, 2,183 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 2912 BTV-PHL, THE PILOT RETURNED TO THE FIELD WHEN THE ADG AUTO DEPLOYED.  ON CALL MAINTENANCE PLACED THE AUTO DE[PLOY FUNCTION ON DEFERRAL AND THE AIRCRAFT CONTINUED SERVICE.  3/14/05 MAINTENANCE REPLACED THE ADG SQUIB.
